# SDR JJBA20130515001

- Difficulty date: May 15, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8311
- Aircraft serial: 520
- Aircraft time: 28,401 hours, 38,245 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE NR 1 EXHAUST FINGERNAIL PANEL 419CT.  THE SHROUD WAS REPAIRED IAW A REPAIR DWG.
